Results 1 to 10 of 10

Threaded View

  1. #1
    Junior Member
    Join Date
    Mar 2011
    Posts
    3

    Default Immediate sexual side effects of Finasteride - will it go away?

    Hello everyone, I'm new here.

    I'm 23 and have started taking 1mg generic finasteride (Sandoz) for the past 3 days. I'm already feeling a dramatic change in libido and being able to have and maintain an erection. I also feel occasional soreness in my testicles.

    Now I just wanted to ask if any of you have similar experiences? And if these effects will go away if I stay on the drug?



    Also on the side, just had a few more things to ask if its ok:

    1) Are there proven ways to make minoxidil more effective? I've read about using sebum removers and carrier lotion?

    2) What about hair concealers? Would you recommend to use any at all?

    Thanks a lot!

Similar Threads

  1. Side Effects
    By Jackb in forum Hair Loss Treatments
    Replies: 4
    Last Post: 03-23-2016, 04:54 AM
  2. rogaine side effects
    By desacrate in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 09-30-2010, 08:13 PM
  3. Propceia: How common are PERMENENT sexual side effects
    By Krangstein in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-30-2010, 02:41 PM
  4. Finasteride Side Effects?
    By Locke in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 05-17-2010, 12:27 AM
  5. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 01:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

balding on crown?
Today 01:14 PM
Last Post By Artista
Today 09:25 PM
Hair Loss App: Super Quick Survey
Today 08:55 PM
by eclaur
Last Post By eclaur
Today 08:55 PM
Do NOT Have a Hair Transplant!!!
09-26-2016 04:30 PM
Last Post By Driver
Today 07:17 PM
Post Finasteride Syndrome (Theory)
09-24-2016 10:02 PM
Last Post By burtandernie
Today 06:48 PM
My Dermatologist told me I was thinning at my Temples.
09-26-2016 03:24 PM
Last Post By burtandernie
Today 06:43 PM